# SDR CALA2023050301334

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737-900ER
- Aircraft serial: 32826
- Aircraft time: 48,777 hours, 17,167 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 00073729
- Condition: Unknown
- Location: Left Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRS 1 FAILED IN FLIGHT REMOVED AND REPLACED ADIRU 1 REF AMM 34-21-01/401. OPS TEST OK. REQUIRES CAT III TEST. PARTS USED:  29-3421-9-0010,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925837  SN OFF 3729 UNIT, ADIRU, AI  OFF 29-3421-9-0010 3729 ON 29-3421-9-0010 2018
